# SDR QXEA0000592

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CEILING STRUCTURE ABOVE LEFT-HAND MAIN LANDING GEAR FITTING AFT LUG HAS THREE CRACKS.  REPAIRED IAW HORIZON AIR EA 4-57-354.
